Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 2, Pages 161-170
A note on controllability of semilinear integrodifferential
systems in Banach spaces
Bharathiar University, Department of Mathematics, Coimbatore 641 046, India
Received 1 March 1998; Revised 1 January 1999
Copyright © 2000 K. Balachandran and R. Sakthivel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions for controllability of semilinear integrodifferential systems in a Banach space are established. The results are obtained by using
the Schaefer fixed-point theorem.